# SDR CALA2023062602021

- Difficulty date: June 23, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 85,812 hours, 10,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADAD71701100
- Part serial: 151884
- Condition: No Test
- Location: M33400
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERY PACK (M33400) AT DR 3L FWD FOUND CAP ACITY FUNCTIONAL CHECK FAIL REF HX NR WO.1826291, ORIG BY V920586 REPLACED EMERGENCY LIGHTING BATTERY PACK (M33400) AT DR 3L FWD AND INSTALLATION TEST CARRIED OUT AS PER AMM 33-51-06. TEST NORM AL. ACCOMPLISHED BY MECH V944574 ,INSP V896992
